# SDR DALA2024052105378

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1087 L13-14r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN LOCATED Y=1087 BETWEEN L-13 AND LONGERON L-14R. SUMMARY OF NRC 00165: FUSELAGE SKIN LOCATED Y=1087 BETWEEN L-13 AND LONGERON L-14R WAS REPAIRED PER ER/A 617295-14 REV O, SECTION I: PERMANENT REPAIR. PERFORM SECTION II: REPETITIVE INSPECTIONS WITHIN EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR, UNDER LOG 0351829. ASSOCIATED ER/A 14-617295 ADDED FOR AC 9536. (LP #0352099)
